# SDR COM11828

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Defective
- Location: Rt Te Flap
- Part time: 8,701 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DISAGREEMENT WARNING WHEN ATTEMPTING TO RETRACT FLAPS DURING CLIMB.  REPLACED RT OUTBD FLAP ACTUATOR.
